A 46-year-old member asked:
what do you advise if i started taking micronor (norethindrone) and i've bled for three weeks and countingshould i try a new pill?
1 doctor answer
Dr. Robert Varady answered
Specializes in Family Medicine
Not yet: I would recommend that you try to stick with the Micronor (norethindrone) or a few more weeks or even a month if you can. Often it takes time for the body to adjust to Micronor (norethindrone). If you switch now, it could lead to even longer irregularity
Answered on Jul 23, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I came on my period as I normally do then I went off for about a week and then I came back on and I have been on now for about 3 weeks so what dyou
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!